|lipodystrophy with PEP
Apr 12, 2013
I have been on a PEP for 2 weeks and I think I have noticed increased abdominal fat and reduced fat in my buttocks and face. Am i being paranoid or can lipodystrophy set on this early. Im taking Kaletra and Truvada. Thanks
| Response from Dr. Henry
Significant fat gain in abdominal areas and fat loss elsewhere after two weeks (or full 4 weeks ) of Kaletra/Truvada is very unlikely and has not been clearly documented in the medical literature to my knowledge. I can imagine a rare case where there is a genetic predisposition to fat problems triggered by PREP though changes would typically be fairly slow (months)and stablize/reverse after stopping a relatively short course of treatment. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Licking Vagina Worried I Have HIV
- Itchy Balls After Oral Sex Hooker Does It Mean I Have HIV
- Night Sweats After Mutual Masturbation Sign Of HIV AIDS
- Sore Throat After Unprotected Anal Sex Worried I Have HIV
- Vaginal Discharge After Anal Sex Condom Broke Worried I Have HIV
- White Spots After Eating Sperm Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.